# SDR GTIA031040

- Difficulty date: December 13, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Detached
- Location: G3 Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND SAFETY GLOW STRIP CAME OFF BY G3 GALLEY.  CLEANED AND REINSTALLED SAFETY GLOW STRIP.  (M)
